# SDR DALA2024051005112

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,992 hours, 14,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Seat 39g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1606 SEAT 39G EMER LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTOR UNDER SEAT ASSY DISCONNECTED. RECONNECTED AND OPS CHECKED NORMAL. (5644573)
